# SDR SWAA051015

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 48,610 hours, 48,287 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Tru
- Part number: 0802032501
- Part serial: 5563
- Condition: Faulty
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  LOST CABIN PRESSURE, NR 1 TRANSFORMER RECTIFIER & EQUIPMENT COOLING FAN INOP.  REMOVED AND REPLACED NR 1 TRANSFORMER RECTIFIER & NR 1 ENGINE GENERATOR PER MM.
